DOI 10.1016/0190-9622(92)70180-n
Captopril-induced pemphigus vegetans with Charcot-Leyden crystals.
Аннотация
A 78-year-old woman developed intertriginous vegetating plaques, mouth ulcers, and a cerebriform tongue after 11 months of captopril therapy. Findings of clinical, histologic, and immunofluorescence testing were consistent with a diagnosis of pemphigus vegetans. In addition, Charcot-Leyden crystals were observed within some of the intraepidermal, eosinophilic abscess cavities, which were bordered by granular cells undergoing keratinization. The skin lesions cleared rapidly after discontinuation of captopril. To the best of our knowledge, this report describes the first case of pemphigus vegetans induced by captopril.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.